# SDR USAA2009090992417

- Difficulty date: September 6, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 63,880 hours, 40,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK IN RADIUS OF FUSELAGE SKIN CUTOUT OF R-2 DOOR UPPER HINGE BS 947.5, BELOW S11R.  REPAIRED FUSELAGE SKIN CUTOUT OF R-2 DOOR UPPER HINGE IAW B737 SRM 53-60-01 REPAIR 5.
